Long-term survival after treatment of malignant colonic polyps

Whitlow, C, Gathright, JB, Hebert, SJ, Beck, DE, Opelka, FG, Timmcke, AE and Hicks, TC (1997). Long-term survival after treatment of malignant colonic polyps. In: Diseases of the Colon & Rectum. 129th Annual Session of the Texas-Medical-Association, San Antonio Tx, (929-934). May 09-12, 1996. doi:10.1007/BF02051200

Author Whitlow, C
Gathright, JB
Hebert, SJ
Beck, DE
Opelka, FG
Timmcke, AE
Hicks, TC
Title of paper Long-term survival after treatment of malignant colonic polyps
Conference name 129th Annual Session of the Texas-Medical-Association
Conference location San Antonio Tx
Conference dates May 09-12, 1996
Proceedings title Diseases of the Colon & Rectum   Check publisher's open access policy
Journal name Diseases of the Colon   Check publisher's open access policy
Publication Year 1997
Sub-type Fully published paper
DOI 10.1007/BF02051200
ISSN 0012-3706
Volume 40
Issue 8
Start page 929
End page 934
Total pages 6
Language eng
Keyword colon and rectal polyps
polyps with invasive adenocarcinoma
Endoscopic Polypectomy
Colorectal Polyps
Q-Index Code E1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Conference Paper
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 30 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 38 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 11 Sep 2011, 04:54:06 EST by System User